It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi normorcrazy,
I have seen 3 doctors. Family, ENT and an internist. The internist prescribed the paxil he also prescribed risperdone. When I found out what risperdone was used for and all the bad side effects I decided not to use it. I often think maybe I should give it a try. Maybe I am crazy. As for the group therapy, can't do. I dropped out of collage the first day because I embarrased myself. My english teacher wanted us to stand and say something about ourselves and when it came my turn I froze, I could not even stand. The funny thing is I can talk to strangers all day long one on one, I love going to movies and work going out in general. I hate being put on the spot and when all eyes are on me. Always have.
My face turns red, hot/cold & tingly sensations, mouth gets dry and I feel as if I cant swallow. Quite embarasing. I have 3 brothers and a sister and they are fine in any situation. Funny as it may sound I even have probs ordering food at a restaraunt. This crap has completly ruined my life. Even though I am good at staying away from situations that will cause panic I am often depressed for thinking where I might be if this never happened to me. Whining again. Below is pretty much all my recent history. I guess your not a doc. You are probally more of a doc than what I have seen thus far, definitely an angel for reading all my bablings and whining. Also I have heard that hyperventilating causes tingling around the mouth. All my tingling has been in my back, arms and legs.

It all started in January 2003. The acid reflux I have had for 6 years had moved into my stomach, I never knew how uncomfortable heartburn could be. I saw a doc and he prescribed protonix. After a months dose I felt a bit better so I decided to end it there rather then spend $170.00 for another month. 3 days later I awoke sick with slight fever, chills, dizziness, frequent urination, nausea and migraine. I felt better after 2 days, A week later the same. Another week and again the same except this time the dizziness would not leave and brought some new friends like flushing, hot and cold sensation and tingling. Every once in awhile the dizzies would cause a heavy feeling in my shoulders. This all started in late June and has been with me since except the dizzies have turned to a constant lightheadedness and a spaced out feeling has been present since the start. The acid reflux is still here and sometimes heartburn. I have been using OTC Zantac because I am a little scared of the Protonix.
Does anyone think there could be a link between my acid reflux/dizziness/Protonix? Other then my 24/7 lightheadedness/spaciness I have a full feeling in my ears, nose and eyes. My eyes donít seem to react as quickly as normal they donít focus right and vision is blurred in mornings and after showers. My nose feels stuffed but dry, my E-tubes for my ears feel stuffed. I have a hard time concentrating. I had head and neck aches for 2 months but have not had them for over a month. I was restricted to the indoors during the summer because the heat intensified my lightheadedness.
I have had the following test; CBC, catscan, h.pylori, diabetes, thyroid panel and was told by a dentist that I had an impacted wisdom tooth on lower jaw and 2 cavities in rear molars on upper jaw. I have not had any problems with any of these teeth.
Other problems I have dealt with: about 10 years ago I had swollen lymph nodes in my groin area. I have felt fatigued as long as I can remember, but push myself to get more done than my co-workers. My face feels hot quite often; I look as though I am blushing. I have had RLS for about 10 years; the constant need to move or stretch my feet and legs is very uncomfortable. I have had anxiety and depression for quite some time.
I was diagnosed with rhinitis and given a shot of cortisone. I was diagnosed with ETD and given prednisone, zyrtec and nasonix. I was diagnosed with anxiety and given paxil. I have been on paxil for 3 months and the only symptom to lessen or disappear has been the headaches. If anyone has any ideas what the **** is going on with me please give me an idea, Iím lost and broke. I am a 34 year old male, 5'9", 170. I donít drink or do any drugs other then tobacco. I smoked for 12 years, quit and started diping.

Thank You Very Much,

Derek





All times are GMT -7. The time now is 07:14 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!